Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal - very bad news

Posted by hockeygirlcanada on October 20, 2003, at 10:21:51

In reply to Re: Effexor withdrawal - very bad news LB, posted by msanjelpie on October 20, 2003, at 1:55:42

Hi,
First of all, you have to remember everyone is different, and if it is working for you, then don't worry about what "may" happen if you decide to go off it. I am still living, it was rough, but Effexor never worked for me, despite my pleas to my doc, he kept me on it, and increasing it. If it had worked, then I would not be worried about coming off it.
Clonazepam or any other anti-anxiety drug, numbs the CNS, so you don't really feel anything. Although I wouldn't suggest just quitting cold turkey as someone else had suggested, always talk to your doctor. Taking your meds is important and stopping a drug like that is not a good idea at all. This site is good for info, but it is not gospel, and everyone is different, that is why there is more than one drug. Always consult your doctor, and address your concerns with them as well. People here are not doctors or specialists in treating mental illness. Remember that!
And hang in there!
Jill


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:hockeygirlcanada thread:1016
URL: http://www.dr-bob.org/babble/20031015/msgs/271065.html